Some results on $A_p(G)$ submodules of $PM_p(G)$
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 155-163
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_155_163,
author = {Edmond E. Granirer},
title = {Some results on $A_p(G)$ submodules of $PM_p(G)$},
journal = {Colloquium Mathematicum},
pages = {155--163},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-155-163},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-155-163/}
}
Edmond E. Granirer. Some results on $A_p(G)$ submodules of $PM_p(G)$. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 155-163. doi: 10.4064/cm-51-1-155-163
Cité par Sources :